# SDR SWIA2021080560077

- Difficulty date: June 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L SIDE SEAT TRACK FROM APPROX F/S 559 TO 559+96 HAS MULTIPLE AREAS OF CORROSION      (C-CHECK RO 8/1/2021)    NEW LEFT SIDE SEAT TRACK FROM FS559.00 - FS559+96 INSTALLED IAW CRJ 200 AMM 53-01-11-400-802 WITH TUC6038CAL DUE: 30-JUN-22
